Search Results

Filter
  • 1-5 of  5 results for ""AXIOMS""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Risk preferences on the space of quantile functions.

  • Source: Mathematical Programming. Dec2014, Vol. 148 Issue 1/2, p181-200. 20p.

Record details

×
Academic Journal

Tractable stochastic analysis in high dimensions via robust optimization.

  • Source: Mathematical Programming. Aug2012, Vol. 134 Issue 1, p23-70. 48p. 1 Diagram, 11 Charts, 3 Graphs.

Record details

×
Academic Journal

Design of price mechanisms for network resource allocation via price of anarchy.

  • Source: Mathematical Programming. Feb2012, Vol. 131 Issue 1/2, p333-364. 32p. 2 Graphs.

Record details

×
  • 1-5 of  5 results for ""AXIOMS""